# SDR SWAA2023051846475

- Difficulty date: May 8, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 56,458 hours, 33,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC HOLE INSPECTION; FOUND CRACK INDICATIONS IN 2 EA HOLES IN UPPER BLADDER SEAL WEB AT STA 663; RBL 47; WL 198. CIRCLED IN BLACK.<[01] REMOVED RBL 47 WL 198 STA 663 UPPER BLADDER SEAL WEB IAW SRM 51-40-02-0G-0;[02] VERIFIED MATERIAL FOR NEW UPPER BLADDER SEAL WEB P/N 2024-T3-.050 ATAG A3150 IAW BOEING DWG 111A1112 REV -;[03] VERIFIED MATERIAL FOR NEW UPPER BLADDER SEAL WEB P/N 2024-T3-.050 ATAG A3150 IAW BOEING DWG 111A1112 REV A;[04] FABRICATED NEW UPPER BLADDER SEAL WEB IAW BOEING DWG 111A1112;[05] VERIFIED ACTION ITEM 4;[06] OK GIVEN TO TREAT AND PRIME;[07] TREATED AND PRIMED NEW UPPER BLADDER SEAL WEB IAW AMM 51-21-41-370-803 AMM 51-21-72-370-804;[08] VERIFIED ITEM 7;[09] OK GIVEN TO INSTALL NEW WEB;[10] STARTED INSTALLING NEW BLADDER SEAL WEB IAW BOEING DWG 111A1112 REV A SRM 51-40-02-0G-0;[11] VERIFIED ACTION 10;[12] VERIFIED ACTION ITEM 10;[13] CONTINUED INSTALLING UPPER BLADDER SEAL WEB IAW SRM 51-40-02-0G-0.;[14] VERIFIED STEP 13;[15] COMPLETED INSTALLING NEW UPPER BLADDER SEAL WEB IAW SRM 51-40-02-0G-0 BOEING DWG 111A1000 REV -;[16] VERIFIED ACTION ITEM 15;[17] REMOVED BLADER SEAL WEB; FABRICATED NEW; VERIFIED PART MEETS CONFORMITY INSPECTION REQUIREMENTS PER DWG 111A1112 REV -; AND INSTALLED NEW WAB IAW SRM 51-40-02-0G-0; DWG 111A1112 REV-; DWG 111A1000 REV-;[18] VERIFIED ACTION ITEM 17;[19] JOB COMPLETE; AUDIT C/W
